Matching with partially ordered contracts

Rashid Farooq, Tamás Fleiner, Akihisa Tamura

Published in:
Japan Journal of Industrial and Applied Mathematics, October 2012, Volume 29, Issue 3, pp 401-417


In this paper, we study a many-to-many matching model with contracts. We extend the economic model of Hatfield and Milgrom by allowing a partial order on the possible bilateral contracts of the agents in a two-sided market economy. To prove that a generalized stable allocation exists, we use generalized form of properties like path independence and substitutability. The key to our results is the well-known lattice theoretical fixed point theorem of Tarski. The constructive proof of this fixed point theorem for finite sets turns out to be the appropriate generalization of the Gale-Shapley algorithm also in our general setting.

Bibtex entry:

AUTHOR = {Farooq, Rashid and Fleiner, Tam{\'a}s and Tamura, Akihisa},
TITLE = {Matching with partially ordered contracts},
NOTE= {{\tt}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2011},
NUMBER = {TR-2011-09}

Last modification: 13.3.2018. Please email your comments to Tamás Király!